Community Answer

  1. Margot moderator says:

    Nausea and vomiting are common side effects from many lung cancer treatments, including several chemotherapy drugs and targeted therapies. Fortunately, there are several anti-nausea medications that can be given to patients undergoing cancer treatment to prevent nausea and vomiting, so we always encourage patients to speak with their doctors if experiencing nausea! Some patients find that complementary therapies can help ease or prevent nausea and vomiting as well; these include acupuncture, acupressure, hypnosis, and relaxation techniques.

    More information can be found in these articles:
    https://lungcancer.net/treatment-side-effects-nausea-vomiting/
    https://lungcancer.net/complementary-alternative/
    https://lungcancer.net/living/help-fatigue-nausea/

    Best,
    Margot, LungCancer.net Team Member

Share Your Answer

advertisement
SubscribeJoin 3,000 subscribers to our weekly newsletter.

Your username will be visible to others.


Reader favorites